# SDR SWI2023F00523

- Difficulty date: November 19, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 48,537 hours, 31,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Haze
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS REPORT ODOROUS HAZE (MUSTY) IN CABIN DURING CLIMB OUT. EVENTUALLY CLEARED. SMELL CAME BACK ON DESCENT BUT NO HAZE NOTED. (FLIGHT 4819 FILED CLOSED)  PLEASE REFERENCE AML 1249459  PLEASE REFERENCE AML 1249460  PLEASE REFERENCE AML 1249462  PLEASE REFERENCE AML 1249463  PLEASE REFERENCE AML 1249465  PLEASE REFERENCE AML 1249468  PLEASE REFERENCE AML 1249470.   PLEASE REFERENCE AML 1249472  PLEASE REFERENCE AML 1249474  PLEASE REFERENCE AML 1249475  PLEASE REFERENCE AML 1249476  PLEASE REFERENCE AML 1249477  PLEASE REFERENCE AML 1249478
